MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA28-80/I16-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the reported event is inconclusive.There were no manufacturing issues or device failures identified with the reported event.The device was not returned for further evaluation and a clinical evaluation was not able to identify an issue with the initial implanted devices.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated device and an infrarenal aortic extension on (b)(6) 2016.Physician elected not to place a limb extension during the initial procedure due to the tortuosity of the patients left common iliac.Patient came in for a follow up on (b)(6) 2016 an based on computed tomography (ct) the physician elected to implant the limb extension.The ct did not reveal any issues with the initially implanted devices.The patient is in stable condition.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5729467
Report Number2031527-2016-00277
Device Sequence Number13580848
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)180807
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2018
Device Model NumberBA28-80/I16-40
Device Lot Number1371054-023
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2016
Initial Report FDA Received Date06/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR